International Journal of Mathematical Research

Published by: Conscientia Beam
Online ISSN: 2306-2223
Print ISSN: 2311-7427
Quick Submission    Login/Submit/Track

No. 1

Collocation Approximation Methods for the Numerical Solutions of General nth Order Nonlinear Integro-Differential Equations by Canonical Polynomial

Pages: 5-20
Find References

Finding References


Collocation Approximation Methods for the Numerical Solutions of General nth Order Nonlinear Integro-Differential Equations by Canonical Polynomial

Search :
Google Scholor
Search :
Microsoft Academic Search
Cite

Taiwo O. A , Raji M. T

Export to    BibTeX   |   EndNote   |   RIS

  1. O. A. Taiwo, "Comparison of collocation methods for the solution of second order non-linear boundary value problems," Int. J. Comput. Math, vol. 82, pp. 1389-1401, 2005.
  2. O. A. Taiwo and D. J. Evans, "Collocation approximation for fourth-order boundary value problems," Int. J. Comput. Math, vol. 63, pp. 57-66, 1997.
  3. O. A. Taiwo and C. Y. Ishola, "Collocation approximation methods for the numerical solution of integral equations," Int. J. Pure Appl. Sci., vol. 2, pp. 29-37, 2009.
  4. O. A. Taiwo, "Application of cubic spline collocation tau methods for the solution of second order nonlinear boundary value problems," J. Nigerian Math. Soc., vol. 23, pp. 27-40, 2004.
  5. B. Asady and M. T. Kajani, "Direct method for solving integro-differential equations using hybrid fourier and block-pulse functions," Int. J. Comput. Mat., vol. 82, pp. 889-895, 2005.
  6. H. Danfu and S. Xufeng, "Numerical solution of integro- differential equations by using CAS wavelet operational matrix of integration," Appl. Math. Comput., vol. 194, pp. 460-466, 2007.
  7. M. Y. Rahimi-Ardabili and S. Shahmorad, "Iterative numerical solution of non-linear integro-differential equations by tau method," Appl. Math. Comput., vol. 193, pp. 514-522, 2007.
  8. K. Tavassoli, M. M. Ghasemi and E. Babolian, " Numerical solution of linear integro-differential equation by using sine-cosine wavelets," Appl. Math. Comput., vol. 180, pp. 569-574, 2006.
  9. S. H. Behiry and S. I. Mohamed, "High-order nonlinear volterra- fredholm integro-differential equations by differential transform method," Natural Science, vol. 4, pp. 581-587, 2012.
  10. S. Q. Wang and J. H. He, "Variational iteration method for solving integro-differential equations," Phys. Lett. A., vol. 367, pp. 188-191, 2007.
  11. J. Zhao and R. M. Corless, "Compact finite difference method for integro-differential equations," Appl. Math. Comput., vol. 177, pp. 271-288, 2006.
  12. Shahmorad, S. Ivaz and B. S. K. Mostahkam, "Newton-tau numerical solution of one dimensional non-linear integro-differential equations," Southeast Asian Bull. Math, vol. 33, pp. 733-740, 2009.
No any video found for this article.
Taiwo O. A , Raji M. T (2012). Collocation Approximation Methods for the Numerical Solutions of General nth Order Nonlinear Integro-Differential Equations by Canonical Polynomial. International Journal of Mathematical Research, 1(1): 5-20. DOI:
In this Paper, a method based on the Tau method by canonical polynomials as the basis function is developed to find the numerical solutions of general nth order nonlinear integro-differential equations. The differential parts appearing in the equation are used to construct the canonical polynomials and the nonlinear cases are linearized by the Newton’s linearization scheme of order n and hence resulted to the use of iteration. Numerical examples are given to illustrate the effectiveness, convergence and the computational cost of the methods.

Contribution/ Originality

Integrals Involving H-Function And Some Commonly Used Functions

Pages: 1-4
Find References

Finding References


Integrals Involving H-Function And Some Commonly Used Functions

Search :
Google Scholor
Search :
Microsoft Academic Search
Cite

S.N. Singh , Raj Mehta

Export to    BibTeX   |   EndNote   |   RIS

  1. C. Fox, "The G and H-functions as symmetrical fourier kernels trans Amer," Math. Soc., vol. 98, pp. 395-429, 1961.
  2. G. Sharma and A. K. Rathi, "Integrals of a new series of hypergeometrical series," Vijnana Parishad Anusandhan Patrika, vol. 34, pp. 25-30, 1991.
No any video found for this article.
S.N. Singh , Raj Mehta (2012). Integrals Involving H-Function And Some Commonly Used Functions. International Journal of Mathematical Research, 1(1): 1-4. DOI:
The aim of this paper is to obtain some integrals involving Fox’s H-function.
Contribution/ Originality